Producción científica
Buscar por:
Lista de artículos
Publicación |
A. Aviles , G. Martínez-Cervantes, J.D. Rodríguez-Abellán
and
A. Rueda Zoca,
"Lattice embeddings in free Banach lattices over lattices", "Mathematical Inequalities and Applications"
, vol.25, 495-509, 2022
|
G. López Pérez
and
R. Medina -Sabino,
"A characterization of the weak topology in the unit ball of purely atomic L1 preduals", "Journal of Mathematical Analysis and Applications"
, vol.514, 1-16, 2022
|
A. Rueda Zoca "L-orthogonality in Daugavet centers and narrow operators", "Journal of Mathematical Analysis and Applications"
, vol.505, -, 2022
|
T. Banakh
and
V. Kadets,
"Banach Actions Preserving Unconditional Convergence", "Axioms"
, vol.11, -, 2022
|
A. Rueda Zoca "Topological properties in tensor products of Banach spaces", "Journal of Functional Analysis"
, vol.283, -, 2022
|
J.F. Mena Jurado
and
J.C. Navarro-Pascual,
"Preservation of extreme points", "Mathematics"
, vol.10, 1-5, 2022
|
R. Chiclana Vega "Cantor sets of low density and Lipschitz functions on C1 curves", "Journal of Mathematical Analysis and Applications"
, vol.516, -, 2022
|
M. Jung
and
A. Rueda Zoca,
"Daugavet points and Delta-points in Lipschitz-free spaces", "Studia Mathematica"
, vol.265, 37-55, 2022
|
|
Última actualización del SICA: 10/01/2024